Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    5
  • views
    1519

Day 7

jujube099

211 views

Hey everyone :) I have officially made it through my first week of accutane. I must say, it has not been too bad thus far. The skin on my face is a little pink and definitely flakey. My skin sort of has a "waxy" appearance. Thats the best way I can describe it. I have not had any breakouts and don't have any more or less acne then I did a week ago. My eyes are REALLY dry, I have to put visene in them frequently. The Aquaphor is great on my lips, but they aren't extremely dry yet. The only thing that kinda freaks me out is that I think the meds give me somewhat of a "sedated" feeling. Not depressed, not tired...just a little spacey. Haha. Well that is all for now! I am soooooo over my acne lol.



1 Comment


Best of luck to you in your course! I started just a few days before you and look forward to hearing your progress as it sounds like we have similar stories and are around the same age. :clap:

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×